# SDR 97ZZZX4327

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N733WT
- Make and model: Cessna 172N
- Aircraft serial: 17268613
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10682014
- Condition: Teeth Failed
- Location: Magneto
- Component: Bendix, D2000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED PRE-TAKEOFF MAGNETO CHECK.  PILOT RAN ENGINE AT HIGH RPM AND LEANED ENGINE TO SEE IF PLUGS WERE FOULED.  AFTER REDUCING POWER ON SECOND MAGNETO CHECK, MAG WAS DEAD.  FOUND 3 TEETH MISSING ON DISTRIBUTOR GEAR.  MAG HAS 1,045 HOURS TSMO.
